File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Stabilization of 2-D Markovian jump systems in Roesser model

TitleStabilization of 2-D Markovian jump systems in Roesser model
Authors
Issue Date2004
PublisherIEEE.
Citation
2004 8Th International Conference On Control, Automation, Robotics And Vision (Icarcv), 2004, v. 2, p. 1471-1475 How to Cite?
AbstractThis paper is concerned with the problem of stabilizing controller design for 2-D systems with Markovian jump parameters. The mathematical model of 2-D jump systems is established upon the well-known Roesser model, and sufficient conditions are obtained for the existence of desired controllers in terms of linear matrix inequalities (LMIs), which can be readily solved by available numerical software. A numerical example is provided to show the applicability of the proposed theories. © 2004 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/46616
ISBN
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_HK
dc.contributor.authorWang, Cen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-10-30T06:54:19Z-
dc.date.available2007-10-30T06:54:19Z-
dc.date.issued2004en_HK
dc.identifier.citation2004 8Th International Conference On Control, Automation, Robotics And Vision (Icarcv), 2004, v. 2, p. 1471-1475en_HK
dc.identifier.isbn0-7803-8653-1en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46616-
dc.description.abstractThis paper is concerned with the problem of stabilizing controller design for 2-D systems with Markovian jump parameters. The mathematical model of 2-D jump systems is established upon the well-known Roesser model, and sufficient conditions are obtained for the existence of desired controllers in terms of linear matrix inequalities (LMIs), which can be readily solved by available numerical software. A numerical example is provided to show the applicability of the proposed theories. © 2004 IEEE.en_HK
dc.format.extent220641 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartof2004 8th International Conference on Control, Automation, Robotics and Vision (ICARCV)en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.titleStabilization of 2-D Markovian jump systems in Roesser modelen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0-7803-8653-1&volume=2&spage=1471&epage=1475&date=2004&atitle=Stabilization+of+2-D+Markovian+jump+systems+in+Roesser+modelen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/ICARCV.2004.1469066en_HK
dc.identifier.scopuseid_2-s2.0-21244475216en_HK
dc.identifier.hkuros102803-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-21244475216&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2en_HK
dc.identifier.spage1471en_HK
dc.identifier.epage1475en_HK
dc.identifier.scopusauthoridGao, H=7402971422en_HK
dc.identifier.scopusauthoridWang, C=8337851300en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats